# SDR C77A20140121015

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Zone 400
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON RH ENGINE PANEL 429LR IS WORN OVERSIZE.  REAMED FASTENER HOLE BACK TO ROUND AND INSTALL NAS 1169C REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02.
